# SDR DALA2024041704507

- Difficulty date: April 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: Main Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 171 ERA 617041-14 WAS ISSUED FOR PERMANENT REPAIR TO BULK CARGO DOOR . FOLLOW ON INSPECTIONS ARE REQUIRED. CORRECTIVE ACTION: ACCOMPLISH ERA 617041-14 SECTION II INSPECTIONS AT 30,000 TOTAL FLIGHT CYCLES, THEN EVERY 3000 FLIGHT CYCLES THE REAFTER. (0290652)
